# SDR SWAA2024011632393

- Difficulty date: December 15, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB AFT CORNER SCUFF PLATE IS CRACKED<[01] APPLIED A CHEMICAL CONVERSION COATING TO THE BARE ALUMINUM SURFACES PER SOPM 20-43-03; TYPE 2; CLASS A OR C AND SRM 53-30-15-2R-1 AND APPLY TWO LAYERS OF BMS 10-11;TYPE 1 PRIMER TO THE INNER SURFACES OF THE CORNER SCUFF PLATE; REFER TO SOPM 20-41-02 AND SRM 53-30-15-2R-1.;[02] CORRECTED MEASUREMENT FIELD LINE 3;[03] REPAIRED FCB AFT CORNER SCUFF PLATE IAW SRM 53-30-15-2R-1;[04] VERIFIED CORRECTIVE ACTION #3 VERIFIED MEASUREMENTS
